# SDR DALA1162000930

- Difficulty date: October 24, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- Aircraft time: 60,898 hours, 46,796 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY EMERGENCY EXIT LIGHT INOPERATIVE.  FOUND FWD GALLEY RED EMERGENCY EXIT LIGHT WIRING NOT CONNECTED.  REPLACED LIGHT ASSEMBLY.  OPS CHECK GOOD PER REF MD88 WDM 33-51 AND BOEING DC MODEL SWPM 20-31.
